I took a FSH blood test and my doctor informed me that it was at a high level and I was going thru menopause. I am 39 years old and have not had a period for 1 year. This past year I have been under a huge amount of stress. There hasn't been one day where I wasn't stressed about something. The doctor informed me that he wants to take more blood tests. My question is this: is it possible if my FSH levels come back high that it could be something other than menopause? I am worried now that he wants to take more tests to check other areas such as cancer. I have never had children. Since I began having my period at the age of 13 I had very bad cramps and heavy periods. I had a cyst removed from my ovary in 2002 and there after my periods where very light and no cramping at all. Is it possible that stress can cause my FSH levels to be high? Thank you for your response.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.